MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G11672
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the initial reporter, the cook device was returned with the medtronic device to medtronic, and "may" be sent to cook for investigation.(b)(6).Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during an endovascular aneurysm repair, the "main body" of another manufacturer's device became stuck in a performer introducer and was not able to be deployed.Both devices were removed form the patient.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Initial report: as reported, during an endovascular aneurysm repair, the "main body" of another manufacturer's device became stuck in a performer introducer and was not able to be deployed.Both devices were removed from the patient.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Investigation ¿ evaluation.Reviews of the complaint history, device history record, drawing, instructions for use (ifu), manufacturer¿s instructions, and quality control procedures of the device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document-based investigation evaluation was performed.A review of the device history record shows no nonconforming events which could contribute to this failure mode.A review of complaint history showed no other lot-related complaints received.Furthermore, reviews of the manufacturer¿s instructions and quality control procedures were conducted, and no gaps were discovered.The available information provides objective evidence to support that the device was manufactured to specification.An ifu is provided with this device, which states the precautions, "the maximum diameter of the instrument or catheter to be introduced should be determined to ensure its passage through the introducer.All instruments or catheters used with this product should move freely through the valve and sheath.Damage to the valve/ introducer may result when the fit is tight," and, "when inserting, manipulating or withdrawing a device through an introducer always maintain introducer position." based on the information provided and no product returned, investigation has concluded that a root cause for this event could not be established.Possible reasons for the failure include the patient's anatomy, the nature of the procedure, and/or user handling.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
The complaint device was received from another manufacturer on 30nov2020.Additional information was also received from the other manufacturer 04jan2021.A larger sheath was used along with the other manufacturer's stent graft device to complete the procedure.
 
Additional Manufacturer Narrative
Corrected information: d10, h3, h6 (method): the device was returned to cook from medtronic on 30nov2020.Investigation-evaluation: the complaint device was returned to cook on 30nov2020.The rcfw device was received with bio-matter throughout.No damage was noted to the sheath but the silicone disk was noted to be torn.The hub assembly was disassembled to better examine and photograph the disk.The sheath inner diameter and the cap inner diameter were measured to be within specification.The examination of the returned complaint device suggests that the device was manufactured to specification and does not change the original conclusion of the investigation.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9759107
Report Number1820334-2020-00478
Device Sequence Number18972631
Product Code DYB
UDI-Device Identifier00827002116726
UDI-Public(01)00827002116726(17)230110(10)10192534
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2023
Device Model NumberG11672
Device Catalogue NumberRCFW-18.0P-38-30-RB
Device Lot Number10192534
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2020
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer05/01/2020
01/04/2021
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date05/06/2020
01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC DEVICE, "TBC"; MEDTRONIC ENDURANT DEVICE